Positive Schatten class Toeplitz operators on the ball

Volume 189 / 2008

Boo Rim Choe, Hyungwoon Koo, Young Joo Lee Studia Mathematica 189 (2008), 65-90 MSC: Primary 47B35; Secondary 31B05. DOI: 10.4064/sm189-1-6

Abstract

On the harmonic Bergman space of the ball, we give characterizations for an arbitrary positive Toeplitz operator to be a Schatten class operator in terms of averaging functions and Berezin transforms.

Authors

  • Boo Rim ChoeDepartment of Mathematics
    Korea University
    Seoul 136-713, Korea
    e-mail
  • Hyungwoon KooDepartment of Mathematics
    Korea University
    Seoul 136-713, Korea
    e-mail
  • Young Joo LeeDepartment of Mathematics
    Chonnam National University
    Gwangju 500-757, Korea
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image